# SDR 98ZZZX3427

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N758SZ
- Make and model: Cessna R172K
- Aircraft serial: R1723336
- Engine: Cont IO360KB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magnet
- Part number: S6LSC251O5005563
- Condition: Cracked
- Location: Engine Mag
- Part time: 399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO WAS DISASSEMBLED DUE TO BAD POINTS.  INSPECTION OF ROTATING MAGNET SHOWED CRACKS ON THE BACK FACE.  MAGNTO WAS REPLACED WITH NEW.
